# SDR 08FDEA02380

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 57,780 hours, 12,184 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A7003501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING X-RAY INSPECTION AT STATION 6-100, LONGERON-3 RIGHT FORWARD SECTION EDGE.  CRACK LENGTH APPROXIMATELY 0.3 INCH.  REPAIR CARRIED OUT AS PER EA 1-5310-122735,  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
